The objective of this paper is to introduce the notion of two-dimensional harmonic quasi-convex functions. We obtain some new Hermite-Hadamard type integral inequalities for two-dimensional harmonic quasi convex functions. Some special cases are also discussed.
Digital Object Identifier (DOI)
Uzair Awan, Muhammad; Aslam Noor, Muhammad; and Inayat Noor, Khalida
"Two Dimensional Harmonic Quasi Convex Functions and Integral Inequalities,"
Applied Mathematics & Information Sciences: Vol. 12
, Article 15.
Available at: https://dc.naturalspublishing.com/amis/vol12/iss6/15